# SDR SWAA2012120410211

- Difficulty date: November 17, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6549614
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT IN CARGO COMPARTMENT AT BS 727 BULKHEAD STRUCTURE BBL 0.  REPLACED SUPPORT FITTING IAW SRM AND DRAWING.
